# SDR DL72E960784

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND EMERGENCY LIGHT ABOVE AFT AIRSTAIR INOP.  RESEATED BATTERY PACK, FOUND CONTACT BROKEN ON LIGHT ASSY. REPLACED SAME.
